Deutsch
 
Benutzerhandbuch Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT
  Effective Equations of Motion for Quantum Systems

Bojowald, M., & Skirzewski, A. (2006). Effective Equations of Motion for Quantum Systems. Reviews in Mathematical Physics, 18, 713-746.

Item is

Basisdaten

einblenden: ausblenden:
Datensatz-Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4B68-B Versions-Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4B69-9
Genre: Zeitschriftenartikel

Dateien

einblenden: Dateien
ausblenden: Dateien
:
0511043[1].pdf (Preprint), 316KB
Name:
0511043[1].pdf
Beschreibung:
-
Sichtbarkeit:
Öffentlich
MIME-Typ / Prüfsumme:
application/pdf / [MD5]
Technische Metadaten:
Copyright Datum:
-
Copyright Info:
eDoc_access: PUBLIC
Lizenz:
-

Externe Referenzen

einblenden:

Urheber

einblenden:
ausblenden:
 Urheber:
Bojowald, Martin1, Autor
Skirzewski, Aureliano1, Autor
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Inhalt

einblenden:
ausblenden:
Schlagwörter: -
 Zusammenfassung: In many situations, one can approximate the behavior of a quantum system, i.e. a wave function subject to a partial differential equation, by effective classical equations which are ordinary differential equations. A general method and geometrical picture is developed and shown to agree with effective action results, commonly derived through path integration, for perturbations around a harmonic oscillator ground state. The same methods are used to describe dynamical coherent states, which in turn provide means to compute quantum corrections to the symplectic structure of an effective system.

Details

einblenden:
ausblenden:
Sprache(n): eng - Englisch
 Datum: 2006
 Publikationsstatus: Im Druck publiziert
 Seiten: -
 Ort, Verlag, Ausgabe: -
 Inhaltsverzeichnis: -
 Art der Begutachtung: -
 Identifikatoren: eDoc: 246558
 Art des Abschluß: -

Veranstaltung

einblenden:

Entscheidung

einblenden:

Projektinformation

einblenden:

Quelle 1

einblenden:
ausblenden:
Titel: Reviews in Mathematical Physics
Genre der Quelle: Zeitschrift
 Urheber:
Affiliations:
Ort, Verlag, Ausgabe: -
Seiten: - Band / Heft: 18 Artikelnummer: - Start- / Endseite: 713 - 746 Identifikator: -